My Tinnitus Fact — When I Push a Part of My Ear My Tinnitus Fades Away... Why?

Discussion in 'Support' started by SgtPepper, Sep 4, 2015.

tinnitus forum
    1. SgtPepper

      SgtPepper Member

      Tinnitus Since:
      0/0/0
      Good day everyone, I've just noticed that when I push a part of my ear(don't know how to call it, not a native speaker, my apologies) in order not to hear sounds around and I push the ear with a great strength actually t fades away until I lighten the power. Any ideas why this happens?
       
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      That can happen sgtpepper,
      Our ears are so delicate inside so please be careful pulling them as could do more damage ..... lots of love glynis
       
    3. Mike TerMaaten

      Mike TerMaaten Member Benefactor

      Location:
      California
      Tinnitus Since:
      April 20, 2013
      Cause of Tinnitus:
      2013 GMC Sierra pickup truck
      Completely normal. I can do the same thing. Could list a couple different things here, that i could do, that would momentary disrupt/stop the ringing.
      but the one you mention is probably the simpliest.

      It has to do with the pressure (blood ) that is on your inner ear. and there's all sorts of things you can do to momentarily relieve that. Like say...... standing on your head, and then when you get up, it (the ringing ) momentarily goes away.

      Nothing to get excited about, unfortunately.
       
      • Like Like x 1
    4. markoana

      markoana Member

      Tinnitus Since:
      2.2013
      It sounds like there is not enough blood circulation in your inner ear, so when u are standing on the head, blood goes to your brain and inner ear, and ringing stops... Have u tried with those basic things as micro circulation drugs?
       
    5. Mike TerMaaten

      Mike TerMaaten Member Benefactor

      Location:
      California
      Tinnitus Since:
      April 20, 2013
      Cause of Tinnitus:
      2013 GMC Sierra pickup truck
      I took lipoflavonoid for the first 4 months. I don't think i would have made it without it.

      YOu know, i have to admit, i haven't been taking my multivitamin and B-vitamin lately.
      Need to re-order them. May pick up Lipoflavonoid tomorrow.

      But, no, i haven't tried any micro circulation drugs....

      Please can you recommend some ? They'd help the original poster ( SgtPepper ) also then, right ?
       
    6. SgtPepper

      SgtPepper Member

      Tinnitus Since:
      0/0/0
      Thanks for writing your experience here, but it is quite confusing to me. I used to take pills, some kind of betaserks so as to increase the flow of blood in the head. Usually they prescribe this in case of the damages of head. But in fact it did not help and sound got even worse.
      By the way, I know 1 person who's hearing got a lot better after a year of regular swimming. I think gonna take it up.
      And I forgot to say, that actually main sound does not fade away, this white noise is still there, however, this high tuned intermittent and changing "peee", which is close to the sound of pipe organ, does. Do you have the same?
       
    7. markoana

      markoana Member

      Tinnitus Since:
      2.2013
      Well, i do not know where are u from, but in Europe for micro circulation in inner ear ENTs prescribes Betaserc drug, Trental drug, also Gingo, and u can add Vitamins B, b12, Mg, Zinc...

      In most cases that can only give some relief, or nothing. But in your case, as u did explain, it could maybe resolve the problem.

      That is what I know, side effect are minor in those drug as I know...

      Good luck
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.